# SDR DL72S970206

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 344 FROM LBL 35 TO LBL 53.  REMOVED DAMAGED SECTION OF FLOORBEAM AND DRILLED UP NEW SECTION AND SPLICES PER SRM 53-10-8.
